# SDR DALA2016052004049

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 51,179 hours, 18,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 1 LT DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND GROUND WIRE TERMINAL CORRODED.  CLEANED CORROSION, OPS CHECKED GOOD REF AMM 33-51.
